Addiction Survivors

Notices

Reply
Unread 11-26-2014, 07:29 PM   #1
adslparts
Senior Member
 
Posts: 163
Default All money money goes to meds

My suboxone doctor is one of those pill mill docs. She chanrges 275 every 28 days. I've been on suboxone for years and my old doc would give me refills. He's not doing it anymore. I live in ND and I only have 1 doctor I can use and she is the worst. Seems like she charges me by her mood. Sometimes 250, 300, 265. I'ts BS. There are more doctors listed but she is the only one seeing outpatients. I'm weaning now, down to 1/2 a pill a day (4mg). I just feel suboxone has turned on me. I'm not the same as I was. I went through this last time also after a few years on it. I lost my zest for life and became fervent about getting off and I did for 2 years. I don't have a job I lost because of 2 hospitalizations. It really sucks. Unemployment will run out in 3 months and my goal is to be off it by then. I'm on the generics which work fine for me but sill very expensive and I also take brand name meds for other conditions so I'm running at about 1000 a month in meds. Hope come new year I can get on some state funded insurance.

Has anyone noticed that suboxone turns on you. Makes your brain jelly. Loose all your desires in life...

Last edited by adslparts; 11-26-2014 at 07:32 PM.. Reason: typ
adslparts is offline   Reply With Quote
Unread 11-26-2014, 10:43 PM   #2
NancyB
Administrator
 
Posts: 25,466
Default

Hi adslparts, wow, from reading this and your other post about your surgery, it sounds like your doctor should not be practicing! Seriously?? 24mg of bupe and expecting you to get pain relief from a full agonist? Did she miss the part where the bupe BLOCKS the full agonists from reaching the mu receptors?

How much bupe were you taking before you got to 4mg? The symptoms you're describing are similar to those people feel when their dose is too high and they start feeling better once they lower it to the correct dose for their body. Not some arbitrary dose a doctor thinks they should be taking. Hopefully as you lower your dose, you'll start feeling better and will then have a smooth taper off.

Have you checked http://www.needymeds.org/index.htm to see if you can get any help for any of your prescriptions. That site has a pretty comprehensive list of patient assistant programs.

I'll keep my fingers crossed that you can find some that will help get your med cost down; and that you start feeling better at a lower dose.

Nancy
__________________
Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. NEVER take any online advice over that of a qualified healthcare provider. Any information contained on AddictionSurvivors.org should only serve to inspire further investigation with credible, verifiable references sources such as your physician or therapist.
NancyB is offline   Reply With Quote
Reply

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 06:03 PM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors